A 39-year-old member asked:
Disclaimer

Does statins cause elevated creatine?

1 doctor answer
Dr. Calvin Weisberger
50 years experience in Cardiology
statins: Sometimes creatine phosphokinase levels are elevated in people taking statins. Some people having statin related muscle pains get relief from creatine supplements. What all this means is still under study.
Answered on Feb 13, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Muscle injury: Creatinine kinase is released from injured or dead muscle cells, be those skeletal, cardiac of smooth muscle cells. Renal failure is also associtated ... Read More
4
4 thanks
A 27-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience in Internal Medicine
Likely normal: Most likely normal. The real answer is related to the reason for why you had them checked. If for a well visit, employment, etc the answer is as above ... Read More
A 53-year-old member asked:
Dr. Sergio Schabelman
47 years experience in Cardiology
Good medicine: Losartan is in a class of medications called arbs (for angiotensin receptor blocker) and although they may increase creatinine some, they protect the ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Rawhi Omar
43 years experience in Pathology
Yes: You may be dehydrated..assuming you have no kidney disease previously
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month